Skip to content
My WebMD Sign In, Sign Up
pain and muscle spasms
avatar
momrich posted:
I have MS. My first symptom was pain. I since have had positive MRI's and first I was on Copaxone, but then changed to Tecfedera--which is going well. My problem is that the pain that has been treated with gambapentin, elavil, and ultran has now been added to by cramps in my toes. Is there anything that can help this?

ps I can't increase the elavil because of increase heart rate and constipation.
Reply


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

certified nursing assistant (CNA)
I am a care giver who have had vast experience with MS patient and i do travel with my client/s. If some one out there who is looking for a ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.